Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX

March 19, 20125 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 11:16 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 11:16 PM CDT (04:16 UTC)
Expired
Mar 20, 2012, 12:00 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 91 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 6:21 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS54 KEWX 200416
SVREWX
TXC019-171-259-265-325-200500-
/O.NEW.KEWX.SV.W.0044.120320T0416Z-120320T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANDERA COUNTY...
  SOUTH CENTRAL GILLESPIE COUNTY...
  KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  NORTHWESTERN MEDINA COUNTY...

* UNTIL MIDNIGHT CDT.

* AT 1114 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF COMFORT TO 9 MILES NORTHEAST OF 
  BANDERA TO 13 MILES NORTHWEST OF HONDO...AND MOVING NORTHEAST AT 
  35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE GRAPETOWN...CAIN CITY...
  BANKERSMITH...ROCKY HILL...WARING...WELFARE...LUCKENBACH...
  BLUMENTHAL...SISTERDALE...NELSON CITY...STONEWALL...BANDERA FALLS
  AND WALNUT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3031 9867 2995 9859 2956 9899 2935 9941
      2964 9932 3016 9899
TIME...MOT...LOC 0416Z 239DEG 32KT 3012 9894 2983 9895
          2946 9932

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:07 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 19, 10:07 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 PM CDT MON MAR 19 2012

.UPDATE...
TORNADO WATCH FOR OUR WESTERN COUNTIES HAS BEEN EXTENDED TO 1 AM
CDT TUESDAY MORNING. LINE OF THUNDERSTORMS EXTENDED FROM EAGLE
PASS TO BURNET. STORMS WITHIN THE LINE ARE STILL CAPABLE OF
PRODUCING SHORT LIVED TORNADOES. THE THREAT OF SEVERE THUNDERSTORMS
WILL DIMINISH AFTER 1 AM WITH THE THREAT OF FLASH FLOODING ON THE
INCREASE DUE TO CELL TRAINING.

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT MON MAR 19 2012/

DISCUSSION...
SEE AVIATION FOR 00Z TAF DISCUSSION.

AVIATION...
SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION
OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE.
SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOUROUGH WHEN A THICK
AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE
OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS
TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY
MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO
GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK
WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS
TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD
DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING.

PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/

.SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS...

DISCUSSION...

SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS
AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A
TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE
EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE
STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE
STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS
OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9
PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING
LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING).

HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY
TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY
ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO
PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS
EVENING THROUGH LATE TUESDAY MORNING.

UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS
AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND
EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO
DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS
LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING
WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS
UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES
OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS
ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE
SAN ANTONIO AND AUSTIN METROPOLITAN AREAS.

STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF
HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE.
HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE
WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS.

IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY
COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS.

THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY
MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT
SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS
WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE
HALF EASTERN HALF OF SOUTH CENTRAL TEXAS.

WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING
WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND
LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  72  53  69  49 / 100  60  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  60  72  51  69  45 / 100  60  40  20  10
NEW BRAUNFELS MUNI AIRPORT     59  72  50  69  47 /  90  50  30  20  10
BURNET MUNI AIRPORT            55  69  49  66  48 / 100  50  30  20  10
DEL RIO INTL AIRPORT           56  70  46  71  47 /  60  10  10  10  -
GEORGETOWN MUNI AIRPORT        56  69  51  66  47 / 100  50  30  20  10
HONDO MUNI AIRPORT             57  74  47  70  45 /  80  30  20  20  10
SAN MARCOS MUNI AIRPORT        60  71  52  69  48 / 100  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   66  73  53  69  50 /  80  70  50  20  10
SAN ANTONIO INTL AIRPORT       60  73  51  70  49 /  90  40  30  20  10
STINSON MUNI AIRPORT           61  73  52  70  48 /  80  40  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT MON MAR 19 2012

TXZ183>185-202-203-217-218-228-201000-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND
COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING
WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS
NEAR 2 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE
DECREASING FROM THE WEST TUESDAY MORNING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

TXZ171>173-186>194-204>209-219>225-201000-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD
FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT.
LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND
THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

In the hours before

Special weather statement, Mar 19, 10:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT MON MAR 19 2012

TXZ171-172-200415-
BURNET-LLANO-
1027 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR BURNET AND NORTHEASTERN LLANO
COUNTIES UNTIL 1115 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUFFTON TO MARBLE
FALLS...AND MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BURNET...
  BERTRAM...
  SMITHWICK...
  OATMEAL...
  LAKE VICTOR...
  SHADY GROVE...
  SUNNYLANE...
  JOPPA...
  MAHOMET...
  WATSON...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 19, 10:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             3 SE FREDERICKSBURG     30.24N  98.84W
03/19/2012  E1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1200126

CJM
Local storm report, Mar 19, 10:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             2 W LBJ STATE PARK      30.24N  98.66W
03/19/2012  E1.75 INCH       GILLESPIE          TX   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA OF GOLFBALL SIZE HAIL
            IN STONEWALL.

&&

EVENT NUMBER EWX1200127

CJM
Local storm report, Mar 19, 10:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             7 W JOHNSON CITY        30.27N  98.52W
03/19/2012  E0.25 INCH       BLANCO             TX   PUBLIC

&&

EVENT NUMBER EWX1200128

CJM
Local storm report, Mar 19, 11:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             6 E FREDERICKSBURG      30.27N  98.77W
03/19/2012  E2.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            2 INCH HAIL EAST OF FREDERICKSBURG NEAR HIGHWAY 290
            REPORTED BY SPOTTER.

&&

EVENT NUMBER EWX1200129

CJM
Local storm report, Mar 19, 11:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             BURNET                  30.76N  98.23W
03/19/2012  E0.70 INCH       BURNET             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1200130

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
Mar 19, 7:35 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real55 min
Mar 19, 7:37 PM CDTSevere Thunderstorm WarningEWXUvalde53 min
Mar 19, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie29 min
Mar 19, 7:44 PM CDTTornado WarningEWXAtascosa, Medina31 min
Mar 19, 8:02 PM CDTTornado WarningEWXBandera, Kerr43 min
Mar 19, 8:02 PM CDTTornado WarningEWXAtascosa, Bexar, Medina48 min
Mar 19, 8:07 PM CDTTornado WarningEWXAtascosa, Frio53 min
Mar 19, 8:25 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde65 min
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
Mar 19, 8:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr66 min
Mar 19, 8:56 PM CDTTornado WarningEWXAtascosa, Bexar22 min
Mar 19, 9:07 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde53 min
Mar 19, 9:13 PM CDTAreal Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde10 min
Mar 19, 9:23 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Mar 19, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde60 min
Mar 19, 9:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Real, Uvalde, Zavala59 min
Mar 19, 9:59 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Mar 19, 10:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie44 min
Mar 19, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr41 min
Mar 19, 10:58 PM CDTFlash Flood WarningEWXBandera, Kinney, Medina, Real, Uvalde4 hr
Mar 19, 11:03 PM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more3 hr
Mar 19, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde42 min
Mar 19, 11:39 PM CDTSevere Thunderstorm WarningEWXMedina21 min
Mar 20, 12:14 AM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis, Williamson3 hr
Mar 20, 12:20 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina3 hr
Mar 20, 12:28 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Uvalde, Zavala3 hr
Mar 20, 1:03 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick42 min
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKerr8 hr
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKendall8 hr
Mar 20, 1:24 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Medina3 hr
Mar 20, 1:41 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more109 min
Mar 20, 1:59 AM CDTFlash Flood WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more3 hr
Mar 20, 2:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Guadalupe, Karnes, Medina, Wilson104 min
Mar 20, 2:24 AM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Mar 20, 3:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Mar 20, 3:51 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Mar 20, 4:05 AM CDTTornado WarningEWXDeWitt, Karnes25 min
Mar 20, 5:11 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Mar 20, 5:29 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee2 hr
Mar 20, 6:23 AM CDTRiver Flood WarningEWXBandera4 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson3 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson13 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXGonzales36 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXDeWitt36 hr
Mar 20, 10:32 AM CDTAreal Flood AdvisoryEWXBastrop118 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.